| Model Number |
CNA0T0 |
| Medical Device Problem Codes |
Failure to Prime (1492); Device Damaged by Another Device (2915)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/12/2026
Type of Reportable Event
Malfunction
Event or Problem Description
A physician reported that during intraocular lens implantation surgery, the iol (intraocular lens) plunger incorrectly positioned the lens in the narrow part of the cartridge, which resulted in contact between the iol plunger and the optical part of the lens and damage to the optic.The patient was not involved.
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
Additional information was provided in h.3., h.6.And h.11.The product was not returned for analysis.Only photo was returned.Damage to the iol (intraocular lens) was observed on the returned photo.Provided photo 'pic3' shows an iol on a piece of gauze.The lens optic is split-cut dividing the iol into three segments.The reported complaint "plunger incorrectly positioned the lens and damaged optic" cannot be confirmed from the provided photo.A definitive determination of the reported complaint cannot be made without the evaluation of the physical product.A final root cause cannot be determined based on available information.Based on the results from the product history record, the products met release criteria.The manufacturer internal reference number is: (b)(4).